# SDR CA000720003

- Difficulty date: July 9, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 21,238 hours
- Engine: Pwa PT6A34
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve Seat
- Part number: 3020958
- Condition: Failed
- Location: Valve Seat
- Component: Valve Seat, Pwa
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT FLYING ALONG.  WHEN REDUCED POWER FOR DESCENT, OIL PRESSURE DROPPED FROM 90 PSI TO 50 PSI.  PILOT LANDED IMMEDIATELY AND SHUT DOWN ENGINE.  ENGINE INSP, FOUND NON-MAGNETIC PARTICLES IN OIL FILTER.  THE CHIP DETECTOR AND REDUCTION GEARBOX AREA WERE CHECKED.   NO PARTICLES FOUND.  OIL TANK DRAINED AND CHECKED.  NO PARTICLES FOUND.  REAR ACCESSORY GEARBOX DRAINED AND CHECKED.  FEW SMALL PARTICLES FOUND.  PRESSURE RELIEF VALVE REMOVED, DISASSEMBLED.  FOUND SMALL PARTICLE OF NON-MAGNETIC MATERIAL ON VALVE SEAT.  PRESSURE RELIEF VALVE RE-ASSEMBLED AND INST OIL SYS FLUSHED, REPLENISHED.  GROUND RUNS AND INSPS WERE CARRIED OUT IAW WITH P&W MM.  NO FURTHER METAL GENERATED.
